본문 바로가기
KERD
논문KCI 등재

Maximal domains of solutions for analytic quasilinear differential equations of first order

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We study the real-analytic continuation of local real-analytic solutions to the Cauchy problems of quasi-linear partial differential equations of first order for a scalar function. By making use of the first integrals of the characteristic vector field and the implicit function theorem we determine the maximal domain of the analytic extension of a local solution as a single-valued function. We present some examples including the scalar conservation laws that admit global first integrals so that our method is applicable.

Abstract

We study the real-analytic continuation of local real-analytic solutions to the Cauchy problems of quasi-linear partial differential equations of first order for a scalar function. By making use of the first integrals of the characteristic vector field and the implicit function theorem we determine the maximal domain of the analytic extension of a local solution as a single-valued function. We present some examples including the scalar conservation laws that admit global first integrals so that our method is applicable.

참고문헌 (8)

  1. E. A. Coddington, "Theory of Ordinary Differential Equations" (1955), McGraw-Hill Book Co., Inc
  2. R. Courant, "Methods of Mathematical Physics. Vol. I" (1953), Interscience Pub-lishers, Inc
  3. L. C. Evans, "Partial differential equations" (2010), American Mathematical Society
  4. C. -K. Han, "Invariant submanifolds for affine control systems", Ann. Polon. Math, 124(1), pp.61~73 (2020)[DOI]
  5. C. -K Han, "Method of characteristics and first integrals for systems of quasi-linear partial differential equations of first order", Sci. China Math, 58(8), pp.1665~1676 (2015)[DOI]
  6. S. G. Krantz, "A Primer of Real Analytic Functions, Birkhäuser Advanced Texts: Basler Lehrbücher" (2002), Birkhäuser Boston, Inc
  7. P. D. Lax, "The formation and decay of shock waves", Amer. Math. Monthly, 79, pp.227~241 (1972)[DOI]
  8. F. W. Warner, "Foundations of Differentiable Manifolds and Lie Groups" (1971), Scott, Foresman & Co

관련 논문AI추천

이 간행물의 다른 논문 (9건)